# SDR DALA2025051303702

- Difficulty date: May 7, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 13,153 hours, 6,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD SEAT TRACK END AREA BETWEEN FR 61 - FR 62 HAS HEAVY CORROSION. LH-2 OUTBOARD SEAT TRACK FROM LBL 43.50 FROM FR 61 - FR 74 REPLACEMENT WILL BE ACCOMPLISHED ON TASK CARD W003590 N0086.   ALL SEAT TRACKS WERE REPLACED. (LP# 0953742)
